MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. 1LYRTR 16FR10ML 100%SILI SNAP; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)

MEDLINE INDUSTRIES, INC. 1LYRTR 16FR10ML 100%SILI SNAP; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Model Number URO175716
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Foley was inserted, inflated balloon with about 1.5ml when it stopped.Unable to insert or withdraw any fluid from the balloon.

Brand Name
1LYRTR 16FR10ML 100%SILI SNAP
Common Device Name
FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key20576819
Report Number20576819
Device Sequence Number8170469
Product Code PPB
UDI-Device Identifier10193489987423
UDI-Public(01)10193489987423
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO175716
Device Catalogue NumberURO175716
Device Lot Number24DBA665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight84 KG
Date Report Sent to FDA10/14/2024